HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 31, no. 2 (Dec. 1990) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0310201050.pdf522KbAdobe PDF
Title: On the Existence of an Equilibrium for an Aggregate Model of Stationary Markov Economy
Other Titles: 定常マルコフ的経済の集計モデルにおける均衡の存在について
Authors: Takekuma, Shin-ichi
Issue Date: Dec-1990
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 31
Issue: 2
Start Page: 105
End Page: 117
Language: eng
DOI: 10.15057/7819
Text Version: publisher
Appears in Collections:Vol. 31, no. 2 (Dec. 1990)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback